MathSciNet Relay Station
MathSciNet bibliographic data
MR1987034 35R30 (35K20)
Choi, J. Inverse problem for a parabolic equation with space-periodic boundary conditions by a Carleman estimate. J. Inverse Ill-Posed Probl. 11 (2003), no. 2, 111–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement